# SDR 97ZZZX1190

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9382R
- Make and model: Gulstm 500A
- Aircraft serial: 500A8998
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A971
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BEARING RACE, P/N A971, FOUND CRACKED.  CAME IN FOR TBO (135 OP.).  HAD NO PROBLEMS ON AIRCRAFT.
